RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2006, Volume 12, Number 1, Pages 15–24 (Mi timm131)  

This article is cited in 6 scientific papers (total in 7 papers)

Statistics and classification of topologies of periodic functions and trigonometric polynomials

V. I. Arnol'd


Full text: PDF file (319 kB)

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2006, 253, suppl. 1, S13–S23

Bibliographic databases:

Received: 19.01.2006

Citation: V. I. Arnol'd, “Statistics and classification of topologies of periodic functions and trigonometric polynomials”, Dynamical systems: modeling, optimization, and control, Trudy Inst. Mat. i Mekh. UrO RAN, 12, no. 1, 2006, 15–24; Proc. Steklov Inst. Math. (Suppl.), 253, suppl. 1 (2006), S13–S23

Citation in format AMSBIB
\Bibitem{Arn06}
\by V.~I.~Arnol'd
\paper Statistics and classification of topologies of periodic functions and trigonometric polynomials
\inbook Dynamical systems: modeling, optimization, and control
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2006
\vol 12
\issue 1
\pages 15--24
\mathnet{http://mi.mathnet.ru/timm131}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2246984}
\zmath{https://zbmath.org/?q=an:1130.58008}
\elib{http://elibrary.ru/item.asp?id=12040716}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2006
\vol 253
\issue , suppl. 1
\pages S13--S23
\crossref{https://doi.org/10.1134/S0081543806050038}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746895190}


Linking options:
  • http://mi.mathnet.ru/eng/timm131
  • http://mi.mathnet.ru/eng/timm/v12/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “Vladimir Igorevich Arnol'd (on his 70th birthday)”, Russian Math. Surveys, 62:5 (2007), 1021–1030  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. I. Arnol'd, “Topological Classification of Trigonometric Polynomials Related to the Affine Coxeter Group $\widetilde A_2$”, Proc. Steklov Inst. Math., 258 (2007), 3–12  mathnet  crossref  mathscinet  zmath  elib  elib
    3. Arnold V.I., “Topological classification of Morse functions and generalisations of Hilbert's 16-th problem”, Math. Phys. Anal. Geom., 10:3 (2007), 227–236  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    4. Proc. Steklov Inst. Math., 267 (2009), 205–216  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    5. V. I. Arnold, “Topological classification of Morse polynomials”, Proc. Steklov Inst. Math., 268 (2010), 32–48  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    6. Nicolaescu L.I., “Critical Points of Multidimensional Random Fourier Series: Central Limits”, Bernoulli, 24:2 (2018), 1128–1170  crossref  mathscinet  zmath  isi  scopus
    7. Batista E.B., Costa J.C.F., Meza-Sarmiento I.S., “Topological Classification of Circle-Valued Simple Morse-Bott Functions”, J. Singul., 17 (2018), 388–402  crossref  isi
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:491
    Full text:231

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020